Journal article icon

Journal article

Improved Limits on Lepton-Flavor-Violating tau Decays to l phi, l rho, lK*, and l(K)over-bar*

Publication status:
Published

Actions


Access Document


Authors


Expand authors...
Journal:
Physical Review Letters
Volume:
103
Issue:
2
Publication date:
2009-07-10
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
Source identifiers:
211375
Pubs id:
pubs:211375
UUID:
uuid:8de294a0-6653-4369-b14a-1017050037be
Local pid:
pubs:211375
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP